Alert archive / Colorado / Tornado Warnings in 2022
Tornado Warning 1, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this tornado warning at Jun 7, 2022, 5:14 PM MDT for Phillips County, Sedgwick County, Colorado. It was in force for 31 min. 4 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 7, 2022, 5:14 PM MDT (23:14 UTC)
- Expired
- Jun 7, 2022, 5:45 PM MDT
- In force
- 31 min
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
Counties Phillips County, CO, Sedgwick County, CO
The radar
The Goodland radar (KGLD), 162 km from the middle of the area, began a volume at 23:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 7, 5:17 PM MDT | HAIL 2.5 | 7 Sse Julesburg, CO | |
| Jun 7, 5:29 PM MDT | HAIL 1 | 4 Nnw Marks Butte, CO | HAIL LASTED APPROXIMATELY 10 MINUTES. TIME ESTIMATED BY RADAR. |
| Jun 7, 5:36 PM MDT | HAIL 1 | 2 Nne Marks Butte, CO | DELAYED REPORT VIA TWITTER. TIME ESTIMATED BY RADAR. |
| Jun 7, 5:40 PM MDT | TORNADO | 6 Wsw Sixteen-Mile Corn, CO | BRIEF LANDSPOUT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this tornado warning; the first came 26 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 7, 2:17 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Denver, CO (KDNR), launched 12:00Z, 11.2 hours before the alert went out and 132 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 8 J/kg
- Mixed-layer CIN
- -194 J/kg
- Mixed-layer LCL
- 774 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- -94 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
421
WFUS55 KBOU 072314
TORBOU
COC095-115-072345-
/O.NEW.KBOU.TO.W.0001.220607T2314Z-220607T2345Z/
BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Denver CO
514 PM MDT Tue Jun 7 2022
The National Weather Service in Denver Colorado has issued a
* Tornado Warning for...
Northeastern Phillips County in northeastern Colorado...
Central Sedgwick County in northeastern Colorado...
* Until 545 PM MDT.
* At 513 PM MDT, a severe thunderstorm capable of producing a tornado
was located 6 miles northwest of Sixteen-Mile Corner, or 10 miles
south of Julesburg, moving southeast at 45 mph.
HAZARD...Tornado and golf ball size hail.
SOURCE...Radar indicated rotation. At 510 PM MDT, a brief tornado
was reported southeast of Sedgwick.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed.
Damage to roofs, windows, and vehicles will occur. Tree
damage is likely.
* This dangerous storm will be near...
Sixteen-Mile Corner around 520 PM MDT.
Amherst around 530 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4055 10205 4089 10258 4097 10238 4089 10205
TIME...MOT...LOC 2313Z 302DEG 40KT 4083 10232
TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.75 IN
$$
HIRIS2 follow-up statements
630
WWUS55 KBOU 072327
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
527 PM MDT Tue Jun 7 2022
COC095-115-072345-
/O.CON.KBOU.TO.W.0001.000000T0000Z-220607T2345Z/
Phillips CO-Sedgwick CO-
527 PM MDT Tue Jun 7 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
NORTHEASTERN PHILLIPS AND SOUTHEASTERN SEDGWICK COUNTIES...
At 526 PM MDT, a severe thunderstorm capable of producing a tornado
was located over Sixteen-Mile Corner, or 13 miles northeast of
Holyoke, moving southeast at 40 mph.
HAZARD...Tornado and two inch hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Amherst.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4055 10205 4081 10243 4093 10223 4089 10205
TIME...MOT...LOC 2326Z 305DEG 34KT 4076 10221
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.00 IN
$$
HIRIS842
WWUS55 KBOU 072335
SVSBOU
Severe Weather Statement
National Weather Service Denver CO
535 PM MDT Tue Jun 7 2022
COC095-115-072345-
/O.CON.KBOU.TO.W.0001.000000T0000Z-220607T2345Z/
Phillips CO-Sedgwick CO-
535 PM MDT Tue Jun 7 2022
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 545 PM MDT FOR
NORTHEASTERN PHILLIPS AND SOUTHEASTERN SEDGWICK COUNTIES...
At 535 PM MDT, a severe thunderstorm capable of producing a tornado
was located near Amherst, or 13 miles northeast of Holyoke, moving
southeast at 45 mph.
HAZARD...Tornado and tennis ball size hail.
SOURCE...Radar indicated rotation.
IMPACT...Flying debris will be dangerous to those caught without
shelter. Mobile homes will be damaged or destroyed. Damage
to roofs, windows, and vehicles will occur. Tree damage is
likely.
Locations impacted include...
Amherst and Sixteen-Mile Corner.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.
&&
LAT...LON 4070 10227 4087 10216 4089 10205 4055 10205
TIME...MOT...LOC 2335Z 301DEG 38KT 4071 10211
TORNADO...RADAR INDICATED
MAX HAIL SIZE...2.50 IN
$$
HIRISWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this tornado warning went out at Jun 7, 2:51 PM MDT, 2 hours 23 minutes earlier.
Area forecast discussion, Jun 7, 2:51 PM MDT, 2 hours 23 minutes before
Area Forecast Discussion National Weather Service Denver/Boulder CO 251 PM MDT Tue Jun 7 2022 .SHORT TERM...(This evening through Wednesday) Issued at 244 PM MDT Tue Jun 7 2022 A Severe Thunderstorm Watch will be in effect for much of the urban corridor and northeast plains until 8 pm this evening. Plenty of moisture to work with this afternoon with dewpoints hanging in the lower-mid 50s. A mid level cap around 700 mb, had kept things quiet early this afternoon. This cap however has diminished and thunderstorms are developing, strongest along and south of I-70 so far this afternoon. 100 mb MLCAPE around 1500-2500 j/kg so far this afternoon. There is a 100 kt jet max passing along the northern border this afternoon. Enhanced risk over the far northeast corner of the state still looks good with strong damaging winds and large hail the main threats. There will be a smaller risk of tornadoes as well. HiRes models still show some potential along the urban corridor this afternoon, but the focus will be over the northeast plains east of I-25 this evening. A cold front will push across the plains and into the Denver area late this evening. There will be a brief period of gusty post- frontal winds to 30-35 mph, any maybe some light shower activity developing west and south of Denver. Low clouds will linger through mid morning Wednesday. On Wednesday, a drier northwesterly flow aloft will be over the region. Coverage in thunderstorms will decrease with more increasing stability in the lower levels. Best chance of thunderstorms will be along the Palmer Divide in the afternoon. .LONG TERM...(Wednesday night through Tuesday) Issued at 244 PM MDT Tue Jun 7 2022 Wednesday evening and night, Colorado will be under a building ridge with decreasing northwesterly flow aloft. A few showers may linger on the eastern plains into the night but should bring little impact. Partly to mostly cloudy skies overnight with low temperatures in the 50s across the plains and 40s in the high country. Thursday, the ridge will flatten out a bit in the morning as a weak disturbance moves through. This wave may provide some weak synoptic ascent but we should be behind the wave by the afternoon so it doesn't look like this will coincide with the instability. The ridge resumes building behind that disturbance and high temperatures will rise to the mid to upper 80s across the plains and 60s and 70s in the high country. There should still be decent moisture around, models are showing surface dewpoints 40 to 60 F, with a strong gradient from our terrain to the eastern plains, and precipitable water values 0.50 to 1.00 inches which is from around normal to 150 percent of normal across most of the area. There should be some instability, with low to mid level lapse rates of 8 to over 9 C/km and MLCAPE maybe 1000 to 2000 J/kg favoring the eastern plains where there will be the most moisture. There will be less but still decent shear, around 20 to 40 knots of bulk shear in most areas over the plains. Expect scattered showers and storms in the afternoon into the evening and the most favorable conditions over the eastern, especially northeastern, plains. Closer to the foothills, model soundings are showing dry air at the surface which will limit wetting rainfall. Models are in good agreement through the weekend about the ridge remaining in place and building over the western states, with a warming and drying trend and possibly elevated to critical fire weather conditions again by early next week. Friday, a weak front may bring temperatures down a few degrees but the warming trend will resume promptly, and high temperatures will probably exceed 90 F around Denver over the weekend. Some moisture should remain trapped under the ridge but instability will be limited and there will be lesser coverage and intensity of afternoon convection. Sunday, an upper trough should start coming on shore over the west coast and temperatures should cool in the early part of next week. && .AVIATION...(For the 18Z TAFS through 18Z Wednesday afternoon) Issued at 1144 AM MDT Tue Jun 7 2022 Lower clouds have scattered out with light and variable winds at the terminals early this afternoon. There is still a small storm threat, but if a stronger storm develops it could produce a brief period of heavy rain, hail, and strong outflow winds. The majority of the storms should stay north, east, and south of the Denver area airports. Main window for storms at KDEN will be small, 20-23z, so have included vcts at that time, then the threat should shift east of the Denver terminals. NE winds 7-11 kts expected after 20z. Another front is expected to arrive 01-02Z this evening with a period of gusty northeast winds to 25-30 knots. A stratus deck and ceilings around 2000-3000 ft AGL expected to develop shortly thereafter. Some of the models suggest some light shower activity after 03z so we added vcsh to KBJC and KAPA at that time. MVFR ceiling restrictions will persist until 15z Wednesday morning. && .HYDROLOGY... Issued at 244 PM MDT Tue Jun 7 2022 There will be a small chance of storms mainly for the Cameron Peak and Calwood burn areas this afternoon and evening. However, if a stronger storm develops it could put down a quick inch of rain. Odds of this happening is small so will slick with the limited risk. There is no threat for flash flooding over the burn areas Wednesday. && .BOU WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...Cooper LONG TERM...EJD AVIATION...Cooper HYDROLOGY...Cooper
Hazardous weather outlook, Jun 7, 10:36 AM MDT, 6 hours 38 minutes before
Hazardous Weather Outlook National Weather Service Denver/Boulder CO 1036 AM MDT Tue Jun 7 2022 COZ030>051-081645- Jackson County Below 9000 Feet- West Jackson and West Grand Counties Above 9000 Feet- Grand and Summit Counties Below 9000 Feet- South and East Jackson/Larimer/North and Northeast Grand/ Northwest Boulder Counties Above 9000 Feet- South and Southeast Grand/West Central and Southwest Boulder/ Gilpin/Clear Creek/Summit/North and West Park Counties Above 9000 Feet-Larimer and Boulder Counties Between 6000 and 9000 Feet- Jefferson and West Douglas Counties Above 6000 Feet/Gilpin/Clear Creek/Northeast Park Counties Below 9000 Feet- Central and Southeast Park County- Larimer County Below 6000 Feet/Northwest Weld County- Boulder And Jefferson Counties Below 6000 Feet/West Broomfield County- North Douglas County Below 6000 Feet/Denver/West Adams and Arapahoe Counties/East Broomfield County- Elbert/Central and East Douglas Counties Above 6000 Feet- Northeast Weld County-Central and South Weld County-Morgan County- Central and East Adams and Arapahoe Counties- North and Northeast Elbert County Below 6000 Feet/North Lincoln County- Southeast Elbert County Below 6000 Feet/South Lincoln County- Logan County-Washington County-Sedgwick County-Phillips County- 1036 AM MDT Tue Jun 7 2022 This hazardous weather outlook is for northeast and north central Colorado. .DAY ONE...Today and Tonight ...SEVERE STORMS POSSIBLE THIS AFTERNOON/EARLY EVENING... Severe thunderstorms with very large hail and damaging winds will be possible across portions of northeast Colorado. There is considerable uncertainty as to the occurrence of severe weather, but the highest risk area would be over the eastern plains and Palmer Divide area, roughly along and east of a line from Fort Morgan to Kiowa. It's not impossible that a couple severe storms could develop as far west as the I-25 Corridor and Denver metro area. Very large hail to around 2 inches in diameter and damaging winds up to 70 mph will be possible from the isolated but strongest storms. There is just a low risk of a tornado. The main period of storm development should be between 2 pm and 8 pm, but could last as late as 10 pm depending on how the thunderstorms evolve. .DAYS TWO THROUGH SEVEN...Wednesday through Monday Wednesday afternoon and evening, there is a chance of thunderstorms focused mainly around and south of I-70, especially over the Palmer Divide. Thursday, there is a chance of storms again and there may be a few stronger to severe storms over the eastern plains. Drier and considerably hotter weather is expected for this weekend, and elevated to critical fire weather conditions may set back in across much of northeast Colorado. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be required after 2 pm across portions of the plains.
In the hours before
Special weather statement, Jun 7, 3:37 PM MDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Denver CO
337 PM MDT Tue Jun 7 2022
COZ044-045-049-072200-
Washington County CO-Morgan County CO-
Central and East Adams and Arapahoe Counties CO-
337 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of south central
Morgan, western Washington and northeastern Adams Counties through
400 PM MDT...
At 336 PM MDT, Doppler radar was tracking a strong thunderstorm 4
miles west of Shamrock, or 27 miles south of Fort Morgan, moving
northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Twelve-Mile Corner and Shamrock.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
northeastern Colorado.
&&
LAT...LON 3978 10386 3986 10400 4009 10382 3993 10352
TIME...MOT...LOC 2136Z 231DEG 22KT 3987 10390
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
HIRISLocal storm report, Jun 7, 3:45 PM MDT, 1 hour 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DENVER CO
345 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0329 PM HAIL 7 NW FORDER 38.75N 103.79W
06/07/2022 M1.00 INCH LINCOLN CO TRAINED SPOTTER
0330 PM HAIL WOODLIN SCHOOL 39.79N 103.52W
06/07/2022 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
&&Local storm report, Jun 7, 3:58 PM MDT, 1 hour 16 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
358 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0335 PM HAIL 7 NW FORDER 38.76N 103.80W
06/07/2022 M1.75 INCH LINCOLN CO TRAINED SPOTTER
0330 PM HAIL WOODLIN SCHOOL 39.79N 103.52W
06/07/2022 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0329 PM HAIL 7 NW FORDER 38.75N 103.79W
06/07/2022 M1.00 INCH LINCOLN CO TRAINED SPOTTER
&&Special weather statement, Jun 7, 4:46 PM MDT, 28 minutes before
Special Weather Statement
National Weather Service Denver CO
446 PM MDT Tue Jun 7 2022
COZ049-072330-
Washington County CO-
446 PM MDT Tue Jun 7 2022
...A strong thunderstorm will impact portions of southeastern
Washington County through 530 PM MDT...
At 446 PM MDT, Doppler radar was tracking a strong thunderstorm 5
miles north of Anton, or 23 miles south of Akron, moving east at 35
mph.
HAZARD...Wind gusts of 50 to 55 mph and nickel size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Anton.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 800 PM MDT for
northeastern Colorado.
&&
LAT...LON 4000 10280 3976 10280 3974 10325 3987 10332
4004 10279 4000 10279
TIME...MOT...LOC 2246Z 251DEG 32KT 3981 10321
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...55 MPH
HIRISLocal storm report, Jun 7, 4:48 PM MDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
448 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0419 PM HAIL 4 NE ELBA 39.99N 103.17W
06/07/2022 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0335 PM HAIL 7 NW FORDER 38.76N 103.80W
06/07/2022 M1.75 INCH LINCOLN CO TRAINED SPOTTER
0330 PM HAIL WOODLIN SCHOOL 39.79N 103.52W
06/07/2022 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0329 PM HAIL 7 NW FORDER 38.75N 103.79W
06/07/2022 M1.00 INCH LINCOLN CO TRAINED SPOTTER
&&Local storm report, Jun 7, 5:13 PM MDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
513 PM MDT TUE JUN 7 2022
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TORNADO 3 NE SEDGWICK 40.96N 102.48W
06/07/2022 SEDGWICK CO PUBLIC
0504 PM TSTM WND GST 3 N SEDGWICK 40.98N 102.52W
06/07/2022 M76 MPH SEDGWICK CO PUBLIC
0501 PM TORNADO 1 N SEDGWICK 40.95N 102.52W
06/07/2022 SEDGWICK CO TRAINED SPOTTER
LANDSPOUT TORNADO ENDED AT 504 PM MDT.
0419 PM HAIL 4 NE ELBA 39.99N 103.17W
06/07/2022 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0335 PM HAIL 7 NW FORDER 38.76N 103.80W
06/07/2022 M1.75 INCH LINCOLN CO TRAINED SPOTTER
0330 PM HAIL WOODLIN SCHOOL 39.79N 103.52W
06/07/2022 M1.00 INCH WASHINGTON CO TRAINED SPOTTER
0329 PM HAIL 7 NW FORDER 38.75N 103.79W
06/07/2022 M1.00 INCH LINCOLN CO TRAINED SPOTTER
&&The office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 6:06 PM MDT | Special Weather Statement | BOU | Douglas | 39 min |
| Jun 6, 6:21 PM MDT | Special Weather Statement | BOU | Elbert | 39 min |
| Jun 6, 6:38 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 36 min |
| Jun 6, 7:03 PM MDT | Special Weather Statement | BOU | Lincoln | 42 min |
| Jun 6, 7:13 PM MDT | Special Weather Statement | BOU | Lincoln | 47 min |
| Jun 6, 7:28 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 47 min |
| Jun 7, 2:39 PM MDT | Severe Thunderstorm Warning | BOU | Elbert, Lincoln | 51 min |
| Jun 7, 2:44 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Washington | 46 min |
| Jun 7, 3:02 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe | 43 min |
| Jun 7, 3:17 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 43 min |
| Jun 7, 3:25 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 50 min |
| Jun 7, 3:37 PM MDT | Special Weather Statement | BOU | Morgan | 23 min |
| Jun 7, 3:50 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 40 min |
| Jun 7, 4:00 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 45 min |
| Jun 7, 4:04 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 41 min |
| Jun 7, 4:34 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Sedgwick | 56 min |
| Jun 7, 4:41 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 49 min |
| Jun 7, 4:46 PM MDT | Special Weather Statement | BOU | Washington | 44 min |
| Jun 7, 4:58 PM MDT | Severe Thunderstorm Warning | BOU | Logan, Phillips, Sedgwick | 47 min |
| Jun 7, 5:30 PM MDT | Severe Thunderstorm Warning | BOU | Lincoln | 16 min |
| Jun 7, 5:41 PM MDT | Severe Thunderstorm Warning | BOU | Phillips, Sedgwick | 34 min |
Nearby
Tornado Warnings in Colorado, 2022Every tornado warning in 2022Tornadoes in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.